advertisement
Question
Posted by: Scared | 2008/12/15

worried

I have been on the injection (2 month state injection) for the last 3 months. Me and my boyfriend have unprotected sex other wise as we are both sure of our status. My concern is that I spot after sex (he is big) but my biggest concern is that my periods started although my next injection is only due in January. I have done a pregnancy test, this showed negative. My periods are very light, but I am concerned. What could be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do bleed on the injection but, if you have not had a recent pap smear, you should do so.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement